MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012631-29
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and dimensional inspection was performed on the returned device.Difficulty positioning through an introducer sheath and stent damage was observed.Additionally, the proximal end of the stent implant moved 7mm distal from its original crimp position.The failure to advance was unable to be replicated as it was based on case circumstances.The failure to advance, resistance and stent damage was likely due to anatomical conditions.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported revealed no other incidents.The investigation determined that the reported difficulties were due to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the common iliac artery (cia) with heavy tortuosity and heavy calcification that was 90% stenosed.Resistance was felt with the anatomy and other device [guide catheter] during the advancement of a 8.0 x 19 mm omnilink elite stent delivery system (sds) to the lesion and it would not cross it.During the attempt to cross, the sds was pushed and pulled resulting in flared struts on the stent implant.The device was removed from the anatomy.A new omnilink elite was used to complete the procedure.There were no adverse patient effects or clinically significant delay in the procedure reported.No additional information was provided.The return device analysis indicated that the stent moved distally from the balloon.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6540994
Report Number2024168-2017-03858
Device Sequence Number980791
Product Code NIO
UDI-Device Identifier08717648178504
UDI-Public(01)08717648178504(17)181130(10)5060441
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number1012631-29
Device Lot Number5060441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2017
Initial Report FDA Received Date05/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: PARENT